# SDR FDEA201504191263

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 834 hours, 34,446 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, PRIOR TO 60 KTS CABIN SMOKE ILLUMINATED.  REF QRH NO SMOKE OR FIRE.  NO CAUTION JUST  LEVEL THREE OCCUR ON 9 SEPARATE OCCASIONS DURING TAXI IN.   PERFORMED A MANUAL TEST OF THE MAIN CABIN SMOKE DETECTORS, OPERATIONS CHECKED GOOD.  EXAMINED THE RETURN TO SERVICE, DISCRETE STATUS, INSERT A PAGE FOR VIA UNITS 1, 2, & 3.  IAW FIM 26-15-00-2  ALL VIA'S DISCRETE STATUSES AGREE CHECKED GOOD.  ACFT HAS DISPLAYED NO FAULTS AFTER BLOCK IN NEXT STEP IN FIM IS TO CHANGE.
